Eurasian Journal of Mathematical and Computer Applications
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Journal of Mathematical and Computer Applications:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Journal of Mathematical and Computer Applications, 2013, Volume 1, Issue 2, Pages 76–91 (Mi ejmca70)  

Faddeev eigenfunctions for moltipoint potentials

P. G. Grinevicha, R. G. Novikovb

a CNRS — Laboratoire de Mathématiques Jean Leray, Département de Mathématiques, Universite de Nantes
b Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region

Abstract: We present explicit formulae for the Faddeev eigenfunctions and related generalized scattering data for multipoint potentials in two and three dimensions. For single point potentials in 3D such formulae were obtained in an old unpublished work of L.D. Faddeev. For single point potentials in 2D such formulae were given recently in [11].

Keywords: Schrodinger operator, Faddeev eigenfunctions, exact solutions, point scatterers.

Full text: https:/.../view
MSC: 81Q05, 81U15, 35C05, 47A40
Received: 01.04.2013
Language:

Linking options:
  • http://mi.mathnet.ru/eng/ejmca70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Journal of Mathematical and Computer Applications
    Number of views:
    This page:5
    Full text:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021